# SDR DALA2016042003049

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 41,155 hours, 21,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING W/C 5310-01450-01, SIDE BOX BEAM FLANGE AT FRAME 43, CRACKS WERE FOUND AT LT FWD AND AFT HOLES AND RT AFT HOLE.  ACCOMPLISHED ON W/C 5310-01450-02 MODIFICATION.
